Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the semisimplicity of the cyclotomic quiver Hecke algebra of type $ C$


Author: Liron Speyer
Journal: Proc. Amer. Math. Soc. 146 (2018), 1845-1857
MSC (2010): Primary 20C08, 05E10, 16G10, 81R10
DOI: https://doi.org/10.1090/proc/13876
Published electronically: December 4, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide criteria for the cyclotomic quiver Hecke algebras of type $ C$ to be semisimple. In the semisimple case, we construct the irreducible modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C08, 05E10, 16G10, 81R10

Retrieve articles in all journals with MSC (2010): 20C08, 05E10, 16G10, 81R10


Additional Information

Liron Speyer
Affiliation: Department of Pure and Applied Mathematics, Osaka University, Suita, Osaka 565-0871, Japan
Address at time of publication: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Email: l.speyer@virginia.edu

DOI: https://doi.org/10.1090/proc/13876
Received by editor(s): April 26, 2017
Received by editor(s) in revised form: June 22, 2017
Published electronically: December 4, 2017
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society